Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2009 (2009), Article ID 254720, 18 pages
http://dx.doi.org/10.1155/2009/254720
Research Article

Implicit Difference Inequalities Corresponding to First-Order Partial Differential Functional Equations

Institute of Mathematics, University of Gdańsk, Wit Stwosz Street 57, 80-952 Gdańsk, Poland

Received 19 August 2008; Accepted 5 January 2009

Academic Editor: Donal O'Regan

Copyright © 2009 Z. Kamont and K. Kropielnicka. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Z. Kamont and K. Kropielnicka, “Implicit Difference Inequalities Corresponding to First-Order Partial Differential Functional Equations,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2009, Article ID 254720, 18 pages, 2009. doi:10.1155/2009/254720